# SDR AALA202202225136

- Difficulty date: February 19, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N908AA
- Make and model: Airbus A300*
- Aircraft serial: 7775
- Aircraft time: 13,873 hours, 5,265 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Sensor
- Part number: E21336000
- Part serial: 25966
- Condition: Faulted
- Location: Zone 700 - Gears
- Part time: 13,872 hours, 5,265 cycles
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: NOSE WHEEL STEERING FAULT ECAM AT TOP OF DESCENT.  ACCOMPLISHED QRH PROCEDURE. REPLACED NOSE WHEEL STEERING FEEDBACK SENSOR AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 32-51-19.
